# SDR UALA2010091403416

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 36,192 hours, 4,411 cycles
- Engine: Pwa PW4090
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Condition: Open
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHC LT SYS TEST FAILED. MESSAGE 30-24031 ACTIVE AND HARD IN FAULT HISTORY CONSECUTIVELY FOR THE LAST 35 LEGS. TROUBLE SHOT REF FIM 30-41 TASK 829. CONTROLLER NO HELP. SENSOR ANTI-FOG (A14) RINGS OUT OPEN.  REF WD30-41-01.  REF COA 209431.  STARTED INSTALLING NEW CAP NR 1 WINDOW IAW MM.  FIRST TORQUE 9-11-10 12:50. SEALED OUTSIDE OF WINDOW AND PERFORMED SECOND TORQUE IAW MM.
